International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 319-324
Remarks on semiseparation of lattices
Department of Mathematics, Pace University, New York 10038, N.Y., USA
Received 10 April 1990; Revised 1 November 1990
Copyright © 1991 Carmen D. Vlad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned primarily with conditions for semiseparation and
separation of lattices. These conditions are expressed in terms of the general